# SDR UALA2012010900199

- Difficulty date: January 7, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 57,562 hours, 21,461 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Pinion
- Condition: Failed
- Location: Rudder Pedals
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S RUDDER PEDAL ADJUSTMENT INOPERATIVE.  PEDALS DO NOT SPRING BACK FROM FULL FWD POS WITH HANDLE.  REPLACED THE AIR PINTON, OPS CHECKED GOOD.
